MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Model Number PB1018
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the valve was not returned, therefore no product analysis can be performed.Conclusion: without return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately six years and two and a half months after the implant of this 18mm transcatheter bioprosthetic pulmonary valve, the valve was explanted and replaced with a 26mm bioprosthetic surgical valve.The reason for the explant was not reported.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11150977
Report Number2025587-2021-00108
Device Sequence Number17019653
Product Code NPV
UDI-Device Identifier00643169415874
UDI-Public00643169415874
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberPB1018
Device Catalogue NumberPB1018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR